MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD NEXIVA¿ CLOSED IV CATHETER; INTRAVASCULAR CATHETER
Model Number 383579
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter experienced tubing clamp missing.The following information was provided by the initial reporter: the defective product was removed from a new package ¿ the white clamp was not on the line.It is not that the white clamp had fallen off in any way, it simply was not there to begin with.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 04-may-2023.H6: investigation summary.It was reported the iv was manufactured without the standard white clamp on the line.To aid in the investigation, one used sample and three photos were provided for evaluation by our quality team.A visual inspection was performed, and the pinch clamp is not present on the device and not observed on the returned unit in the photo.This type of defect is associated with the manufacturing process.A device history record review was completed for provided material number 383579, lot 2186277.The review revealed there were no internal rejects related to the reported issue by the customer.According to the quality records, all the inspections of the sampling plan met the acceptance criteria.Based on the investigation, bd was able to confirm the defect.
 
Event or Problem Description
It was reported that the bd nexiva¿ closed iv catheter experienced tubing clamp missing.The following information was provided by the initial reporter: the defective product was removed from a new package the white clamp was not on the line.It is not that the white clamp had fallen off in any way, it simply was not there to begin with.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16820400
Report Number1710034-2023-00449
Device Sequence Number7131776
Product Code FOZ
UDI-Device Identifier00382903835799
UDI-Public(01)00382903835799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2025
Device Model Number383579
Device Catalogue Number383579
Device Lot Number2186277
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown